# SDR COEA2020031703895

- Difficulty date: March 15, 2020
- Submitted: March 17, 2020
- Operation: Air carrier
- Aircraft: N895FE
- Make and model: Cessna 208B
- Aircraft serial: 0015
- Aircraft time: 14,951 hours, 19,640 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT 7825 PSC-GEG/DISCREPANCY: FUEL ODOR IN COCKPIT W/CABIN HEAT/DEFROST ON. ODOR ALSO PRESENT UNDER COWLING ON BATTERY SIDE. CORRECTIVE ACTION: MAINTENANCE C/W EA C208 RUN/TAXI CHECKLIST. COULD NOT DUPLICATE ODOR. NO LEAKS NOTED. AIRCRAFT RETURNED TO SERVICE.
